Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 514872, 22 pages
http://dx.doi.org/10.1155/2014/514872
Research Article

Dynamic Responses of Simply Supported Girder Bridges to Moving Vehicular Loads Based on Mathematical Methods

1School of Transportation Science and Engineering, Harbin Institute of Technology, Harbin 150090, China
2Department of Civil and Environmental Engineering, National University of Singapore, Singapore 117576
3Zhejiang Provincial Institute of Communications Planning, Design and Research, Hangzhou 310000, China

Received 30 June 2014; Revised 18 August 2014; Accepted 19 August 2014; Published 29 September 2014

Academic Editor: Jun Cheng

Copyright © 2014 Qingfei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingfei Gao, Zonglin Wang, Binqiang Guo, and Chuang Chen, “Dynamic Responses of Simply Supported Girder Bridges to Moving Vehicular Loads Based on Mathematical Methods,” Mathematical Problems in Engineering, vol. 2014, Article ID 514872, 22 pages, 2014. doi:10.1155/2014/514872